# SDR SWAA2015040738213

- Difficulty date: April 1, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 49,550 hours, 28,943 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK BOTH INBD HOLES CRACKED AT BS 727B, RBL 24.75.  REPAIRED SEAT TRACK IAW EA.
